Katalog GES



Soviet Mathematical Economics

1st Person: Johansen, Leif
Source: in The economic journal : the journal of the Royal Economic Society Vol. 76, No. 303 (1966), p. 593-601
More Articles
Type of Publication: Article
Language: English
Published: 1966
Keywords: research-article
Online: Volltext
Volltext
  Search for full text
LEADER 00890nma a2200265 c 4500
001 JST029018358
003 DE-601
005 20180606070906.0
007 cr uuu---uuuuu
008 150324s1966 000 0 eng d
024 7 |a 10.2307/2229524  |2 doi 
024 8 |a 2229524 
035 |a 2229524 
040 |b ger  |c GBVCP 
041 0 |a eng 
100 1 |a Johansen, Leif 
245 1 0 |a Soviet Mathematical Economics  |h Elektronische Ressource 
300 |a Online-Ressource 
653 |a research-article 
773 0 8 |i in  |t The economic journal : the journal of the Royal Economic Society  |d Oxford [u.a.] : Wiley-Blackwell  |g Vol. 76, No. 303 (1966), p. 593-601  |q 76:303<593-601  |w (DE-601)JST028949307  |x 1468-0297 
856 4 1 |u https://www.jstor.org/stable/2229524  |3 Volltext 
856 4 1 |u http://dx.doi.org/10.2307/2229524  |3 Volltext 
912 |a GBV_JSTOR 
951 |a AR 
952 |d 76  |j 1966  |e 303  |h 593-601 

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links

Orientation